No announcements have been published.
More Announcements...

Vol 115, No 1 (2014)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents


Regularity of Tensor Products Of $k$-Algebras PDF
S. Bouchiba, S. Kabbaj 5-19
Flows on Rooted Trees and the Menous-Novelli-Thibon Idempotents PDF
F. Chapoton 20-61
On the Category of Weakly Laskerian Cofinite Modules PDF
Kamal Bahmanpour 62-68
A Generalization of the Annulus Formula for the Relative Extremal Function PDF
Arkadiusz Lewandowski 69-84
A Lifting Characterization of Rfd C*-Algebras PDF
Don Hadwin 85-95
Kolmogorov and Linear Widths of Balls in Sobolev Spaces on Compact Manifolds PDF
Daryl Geller, Isaac Z. Pesenson 96-122
Some Sharp Estimates for the Haar System and Other Bases In $L^1(0,1)$ PDF
Adam Osȩkowski 123-142
Norm of the Bergman Projection PDF
David Kalaj, Marijan Marković 143-160

ISSN: 1903-1807

Hosted by The State and University Library